# SDR SWAA2016041250823

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 63,400 hours, 50,441 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A1033
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER.  CABIN STARTED CLIMBING WHILE LEVEL AT CRUISE FL360.  CABIN ALT HORN SOUNDED.  FOUND BLEED DUCT CRACKED AT AFT KEEL BEAM.  R & R BLEED DUCT IAW MM.
